# SDR USAASB97056

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE EMERGENCY LIGHTS IN THE CABIN, AT ROW 2, INOP.  MAINTENANCE REPAIRED WIRING.  OPS CHECK GOOD.  (M)
